# SDR 06FDEA0060

- Difficulty date: January 6, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- Aircraft time: 68,632 hours, 50,815 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOORBEAM UPPER FLANGE AROUND NUTPLATES AT BS 1130, LBL 10 TO RBL 29, WL 208.  REPAIRED FLOORBEAM UPPER FLANGE BS1130, RBL 10, WL 208 IAW SRM 53-10-8.
